Brittney has been suffering for almost three years; she wishes to dedicate her story to those who have been injured, or passed away, around the world after receiving HPV vaccinations.
Brittney was born a warm, caring people person. As a child, she would try to help other children, rushing to their aid when they cried, or passing out hugs when they were lonely. She was full of life, vibrant and entertaining from the day she could talk.
She loved school so much, she completed her junior and senior year of high school in a single year with an excellent grade point average to boot. She loved drama and music, actively participating in both. She was affectionately called the “hostess of the classroom,” because she was always baking or cooking for her friends and classmates.
When she got to college, she added physical activities to her list of things to do. She began lifting weights, running wind sprints and doing cardio workouts. By the time she was 21, she was hiking up to seven miles at a time, swimming regularly and keeping up with a multitude of social activities with her friends.
In June 2007, at 21 years of age, Brittney was told by her family doctor that she needed to take the Gardasil vaccine to protect her against picking up an HPV infection via accident at the college lab. The doctor assured her there were no complications with this vaccine, so she gave in for fear the doctor may be right.
For the next six weeks, Brittney began to have sporadic health problems. She experienced fainting, hammering leg pain that would come and go, and most frightening — seizures. She had never experienced seizures, nor was there any family history of seizures.
Despite these odd incidents, Brittney refused to slow down even a little. Pushing on, she remained quite active physically and mentally.
At least until August, when she got her second injection of Gardasil. Ten days later, her life changed forever. Pressure in her head and jaw started building, followed by excruciating leg pain, muscle weakness, rubbery sensations and burning prickles in her limbs and head. Finally, she lost the ability to walk.
She was taken to several specialists, an ER visit, and admitted to a well-known research hospital. All kinds of tests were run with no conclusion other than ruling out conversion disorder. Neither she, her parents, nor her doctors knew what was happening to her.
Luckily, a friend sent Brittney some information about other girls who had taken Gardasil and were suffering similar mysterious symptoms. Because of her nausea, blurred vision and dizziness, Brittney could not read, much less sit at a computer. So, her mother began to research the effects of this new vaccine. A couple of weeks later, mom had enough information about Gardasil to convince Brittney not to get the third injection.
Please make sure you watch the slide show – of a healthy young woman – debilitated from the Gardasil vaccine.